# SDR ASOA201101837

- Difficulty date: October 1, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 19,247 hours, 17,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.   RELAMPED IAW AMM 33-51-21. OPS CHECKED GOOD.
